Hydrodynamical dispersion and sorption dynamics in a porous medium with stagnation zones
Doklady Akademii Nauk, Tome 243 (1978) no. 5, pp. 1161-1164
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_243_5_a18,
author = {V. S. Golubev},
title = {Hydrodynamical dispersion and sorption dynamics in a porous medium with stagnation zones},
journal = {Doklady Akademii Nauk},
pages = {1161--1164},
year = {1978},
volume = {243},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_243_5_a18/}
}
V. S. Golubev. Hydrodynamical dispersion and sorption dynamics in a porous medium with stagnation zones. Doklady Akademii Nauk, Tome 243 (1978) no. 5, pp. 1161-1164. http://geodesic.mathdoc.fr/item/DAN_1978_243_5_a18/